# SDR DALA2019123007623

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Not Reported
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM NR 4 AT FWD GALLEY SERVICE DOOR (R1) WAS REPLACED IAW SRM, VOL. II 51-30-01, 51-30-02 AND 51-30 -05.  THE BEAM NR 4 AT FWD GALLEY SERVICE DOOR (R1) WAS REPLACED IAW SRM, VOL. II 51-30-01, 51-30-02 AND 51-30 -05.
